# SDR QXEA2021063000336

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 15,758 hours, 17,043 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 OIL PRESSURE RAPIDLY FLUCTUATING FREQUENTLY HITTING 72 PSI AND TURNING YELLOW. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INSPECTED AND CLEANED #1 ENGINE OIL PRESSURE TRANSDUCER CONNECTOR, GROUND RAN ENGINE, NO FLUCTUATION OF INDICATION NOTED PER Q400 AMM 71-00-00-780-801. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
